I have been suffering from itchy and burning scrotum since a year. Back in Dec 09, I had a secondary fungal infection on the scrotum due to excessive sweat. The doctor had prescribed Flucanazole tablets and Zole-F cream. It took 3 weeks to heal. But, the infection did not seem to cure 100%. My scrotum often goes dry and white and becomes itchy. When the scrotum skin is stretched, I observed a kind of drought area like texture with small dark patches in irregular shapes. Applying coconut oil provides temporary relief. It does not itch during night times, except in one or two instances. I am not sure if it is still a fungus infection. I do not have fungus infection on foot or else where. During the mid of the day, the scrotum skin becomes dry and the skin turns pale white. This kind of infection is observed only on the scrotum, and not on the penis and the bottom of the scrotum. I also have developed 3 small blisters on the upper left side of the scrotum, which earlier were the size of a pea and now has reduced in size and slowly subsiding, but is still there. I apply coconut oil daily morning and before going to bed and stay calm for 30 mins until the skin absorbs it.
So since a year I see no signs of cure although the itching and burning is controlled since I am taking herbal medicines.
When in normal condition, if I had sex with my wife, I observed the same burning and itching sensation after the intercourse. I sometimes feel that I am allergic to her vaginal fluid, although it may sound weird.
I fear of approaching a skin doctor as he might prescribe steroids which may worsen the situation.
Adding to it, I recently developed 3-4 white patches on the left side of the groin area which itches quite often. I started applying a Micanazole Nitrate + Fluocinolone Acetonide based cream since last 4 weeks and dusting it with clotrimazole powder. Those patches are now slowly subsiding.
As far as the left and right scrotum skin is concerned, please let me know if my scrotum skin infection is an indication of fungal infection or eczema.
From the symptoms eczema skin is an important possibility. For eczema skin, do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
For mild-moderate symptoms a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).But they are available under prescription and should be taken only after consulting a dermatologist. Symptoms can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin.
If the symptoms persist then please get it evaluated from a dermatologist.
I hope it helps. Take care and regards.
This forum has a variety of similar symptoms but based on what I've read through this forum it appears that this is a SEXUALLY TRANSMITTED FUNGAL infection of some sort with me! Don't listen to HSV explanations if your symptoms are like mine. I believe this to be true because I got minor relief to this with Nystatin and Triamcinolone Acetone cream (used for fungal infections on the skin).
Clammy, itchy, burning groin and balls like nano worms live on the surface is due to contact, in my case, with vaginal fluids! My girlfriend and I were active for years with no issues. We broke up and we hooked up, with a condom, about two years later and I almost immediately had the symptoms that do not go away! The worst thing is I gave this to another sexual partner that really did not deserve this.
Also, the minor relief I received to the Nystatin and Triamcinolone Acetone cream was due to constant re-infection from the partner who I gave it to. Now I'm really about making sure she and I get better together. This is like a super fungal infection that is still very low on the radar where a diagnosis is concerned. Especially if doctors aren't even looking for it. I will try Diflucan next and see what happens. :/
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.